AF Association
13,284 members16,159 posts

Permanent atrial fibrillation

After 5  years of AF and taking warfarin I now have developed a pain in the chest   It is intermittent and bearable,  it is static in position and does not reach out to other parts such as the shoulders etc

Anyone  else who has had similar?     

 Was increase in medication advised (Tildiem 200 in my case)   or is pacing the advice received

Mack2012

7 Replies
oldestnewest

Any chest pain should be investigated at once. Please speak to your doctor.

Reply

Speak to your doctor soonest. He may suggest referral and an angiogram/stress test.

Reply

JamesP thanks

-please see my reply to seasider

Reply

When you see your Doc he will probably poke your chest where the pain is. You will yelp and he will say Costal chondritis or costochondritis an inflammation of a rib cartilage and give you an anti-inflammatory.

2 likes
Reply

Yes.... i have developed that since being in afib.... but get it checked out anyway...

Reply

Thank you seasider

I saw my doctor today and he suspects that this is then problem but I have to monitor this over a period of time

He considered an angiogram but decided not necessary at the moment adding that there are some risks with this procedure - so leave things alone for now

Reply

Today my wife had a similar type of pain to that in her upper back. The doctor prodded it and said that it was in her facet joint. Apart from a pain killer he recommended putting a tennis ball against that area of her back and rubbing her back against the back of a chair.

Reply

You may also like...